Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

On Generalized Statistically Convergent Functions via Ideals

PP: 943-947
doi:10.18576/amis/100312
Author(s)
Ekrem Savas,
Abstract
In this paper, we introduce the notions of [V,l ]-summability and l−statistical convergence of function by taking a nonnegative real-valued Lebesque measurable function in the interval (1,) and introduce new notions, namely, [V,l ] (I)− summability, and Il−statistical convergence of function. We mainly examine the relation between these two new methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved